# SDR AALA202106069018

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 54,737 hours, 27,119 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING AILERON HINGE #3 BEARING / HINGE FITTING WORN. REPLACED HINGE FITTING PER AMM 57-51-31.
